Multiplicative theorem based fast williamson-hadamard transforms

S. Agaian, H. Sarukhanyan, J. Astola

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    1 Citation (Scopus)
    Translated title of the contributionMultiplicative theorem based fast williamson-hadamard transforms
    Original languageEnglish
    Title of host publicationImage Processing: Algorithms and Systems, 21-23 January 2002, San Jose, USA, Proceedings of SPIE
    EditorsE. R. Dougherty
    PublisherSPIE
    Pages82-91
    Publication statusPublished - 2002
    Publication typeA4 Article in conference proceedings
    EventSPIE CONFERENCE PROCEEDINGS -
    Duration: 1 Jan 1900 → …

    Conference

    ConferenceSPIE CONFERENCE PROCEEDINGS
    Period1/01/00 → …

    Publication forum classification

    • No publication forum level

    Cite this